# SDR AALA20130109012

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP ANGLE AT STATIONS 210 TO 220.  INSTALLED RIGHT CUSP ANGLE REPAIR SPLICE AT STATION 185 PER SRM 53-05-00 FIGURE 55 AND BOEING DRAWING J060288.
